# SDR QXEA200701757

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 24,547 hours, 35,036 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23088008
- Part serial: 96044
- Condition: Inoperative
- Location: Nr 2
- Part time: 1,381 hours, 2,057 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - ON FLIGHT 2199, NR 2 DC GENERATOR HOT CAUTION LIGHT ILLUM.  DURING TAXI, FLICKERING ON AND OFF THE ENTIRE TIME.  CONDUCTED CHECKLIST AND UPON TURNING OFF THE DC GENERATOR SWITCH, THE CAUTION LIGHT WENT OUT.  MAINTENANCE REMOVED AND REPLACED NR 2 DC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
